I went on Yaz to help clear my skin and wanted the low levels of oestrogen so that my boobs didnt grow too much. I have been on it for 2 and a half months now and my skin is just getting WORSE! lots of big pimples all over my forehead and around my mouth. It is making me so horribly self conscious when I am normally a very bright, social and bubbly person. I hate it. Can anyone tell me if there will be a light at the end of the tunnel once i hit the 3 month mark or should i switch! help! its making me depressed :( (Also when I was on Yasmin my skin was so so clear, i never wore makeup but i had to switch cause it made my boobs unbearably big)
Sounds like its a trade off for you, big boobs or zits. I'd say if you are still having problems when almost done with this months pills, I'd check in with my dr.
The growth of your breasts is a genetic factor. Birth control pills wont make you grow larger breasts, this is a fallacy. Some women gain a few pounds on the Pill and this weight can make the breasts a bit larger but it cant make a small busted woman grow breasts. If your mother, grandmothers or Aunts had large breasts, it is likely that you will have them too and nothing is going to stop that!
I started taking Vestura (the generic version of Yaz) more than a year ago and experienced pretty bad breakouts during the first month. However, sometime during the second month my face cleared up and has been unbelievably clear ever since. Three months is the allotted time that it can take for your body to adjust to the hormones. I recommend that you hang in there. I suffered from acne for years before starting Yaz and nothing worked to clear up my face, not even accutane. Since taking yaz, my skin has never been clearer or looked so healthy.
And swollen breasts IS a side effect of yasmin and yaz. It is on the label.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2012 • 1 answer
Updated 20 Apr 2012 • 2 answers
Updated 13 May 2012 • 1 answer
Updated 19 Jan 2016 • 1 answer
Updated 15 days ago • 1 answer